# SDR 97FDEA00233

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Controller
- Part number: 4059025901
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL OF 24,000 FEET AND DESCENDING A LEVEL 2 ALERT TANK 2 PUMPS OFF ILLUMINATED.  THE FUEL SYSTEM CONTROLLER WAS IN AUTO AT THE TIME.  SWITCHED THE SYSTEM TO MANUAL TO TRY TO TURN THE PUMPS ON AND AT THIS TIME THE NR 2 ENGINE FLAMED OUT.  ACCOMPLISHED CHECKLISTS AND GOT A RESTART.  REMOVED AND REPLACED THE NR 2 TANK FILL VALVE CONTROLLER.  REMOVED AND REPLACED THE FUEL SYSTEM CONTROLLER.  SYSTEM OPERATIONAL CHECK GOOD.
